Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
everythingthatshimmers

Post-Accutane--Can I Stop My Birth Control Pill?

Hey guys, here's the quick back story: had acne for over ten years, was able to control it (mostly) with prescription topicals, antibiotics and finally, the birth control pill until last year when I turned thirty, decided I must've magically outgrown my acne by then and quit taking my birth control. In my defense, my skin had been clear on birth control for 3-4 years. That's when all hell broke loose, developed the worst acne of my life and birth control, antibiotics and topicals were then useless which led me to Accutane. I've now completed my course, my skin is clear and I want to stop taking my birth control pill for good but am scared to. Will history repeat itself or am I in the clear (literally, ha)? Does anyone have any advice or personal experience? Thanks! =)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×